MAUDE Adverse Event Report: ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE

ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE
Model Number UPC#681131006736
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received by aso on 11/26/2024, the consumer stated that the product made her skin hard, and her skin started to peel on her finger only where the bandage was.In the completed consumer information report (cir) received on 01/03/2025, the consumer states that she used the bandages on a cut, which worsened, and caused irritation to all the surrounding skin.The consumer stated that she required medical treatment and that the symptoms did not improve after she stopped using the product.Consumer stated that the skin on her hand has healed, but it is extremely hard to bend her index finger.
 
Additional Manufacturer Narrative
As of 01/27/2025 returned and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.

Brand Name
EQUATE
Common Device Name
HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key21268521
Report Number1038758-2024-00034
Device Sequence Number11684540
Product Code KGX
UDI-Device Identifier00681131006736
UDI-Public00681131006736
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006736
Device Catalogue Number566928026
Device Lot Number224295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale